# SDR 2001UALA02088

- Difficulty date: September 28, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 42,186 hours, 22,415 cycles
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491027
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS RT MAIN GEAR EXTENDED WHEN LANDING GEAR HANDLE PLACED TO OFF POSITION.  CREW SAW NO TRANSIT LIGHT BUT ON DESCENT THE RT GEAR INDICATED DOWN AND LOCKED WITH THE SELECTOR HANDLE STILL IN OFF.  WHEN HANDLE SELECTED TO DOWN ALL GREEN LIGHTS ILLUMINATED.  INDICATING DOWN AND LOCKED. WHILE TROUBLESHOOTING LANDING GEAR PROBLEM, FOUND THAT RIGHT MAIN LANDING GEAR WOULD NOT ALWAYS GO TO THE FULL UP AND LOCKED POSITION.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR RETRACT ACTUATOR ASSEMBLY.  AFTER MLG RETRACT ACTUATOR REPLACEMENT, ACCOMPLISHED SEVERAL GEAR SWING WITH NO PROBLEMS NOTED.  ALSO ACCOMPLISHED FREE FALL EXTENSION ON ALL 3 GEARS.  SYS OP'S CHECKED GOOD, RETURNED ACFT TO REVENUE SERVICE.
